# SDR DXTA2025102005342

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000025
- Aircraft time: 5,919 hours, 3,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMER LTS ARE IN ARM AND PAX SAFETY SWITCH IS IN ON POSITION, THE WHITE EXIT LIGHT ABOVE THE FORWARD AIRSHOW SCREEN ON THE CABIN DIVIDER IS NOT ILLUMINATED. THE LIGHT WILL ILLUMINATE NORMALLY WHEN EMER LTS ARE PLACED IN THE ON POSITION. NO OTHER EMER LIGHTS ARE AFFECTED. CORRECTIVE ACTION: NO DEFECTS NOTED DURING OPS CHECK. IAW CE 700 AMM 33-50-00
